# SDR HL2004755516

- Difficulty date: October 24, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RIGHT O/B AFT FLAP LOWER SURF WBL 475 HAS LARGE SMOOTH DENT.  CUT OUT DENTED AREA OF AFT FLAP LWR SKIN APPROX 5 INCHES ROUND IAW B727 SRM 51-40-20 FIG 32.  FABRICATED ONE FILLER APPROX 5 INCHES ROUND & ONE DOUBLER 8 INCHES ROUND FROM 2024 T3 .016 PO 9001394 IAW B727 SRM 51-40-20 FIG 32 & 57-50-2 FIG 4.  SANDED, CLEANED, PREPPED, APPLIED ADHESIVE PRIMER & ADHESIVE TO ALL REPAIR PART SURFACES & BONDED REPAIR IAW B727 SRM 51-40-20 FIG 32.  CURED REPAIR, SANDED SMOOTH, CLEANED & PERFORMED POST BOND INSP WITH NO DELAM NOTED.  PRIMED & SEALED REPAIR.
